Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2006, Vol. 15 Issue (1): 45-52    DOI: 10.1088/1009-1963/15/1/008
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Two classes of fractal structures for the (2+1)-dimensional dispersive long wave equation
Ma Zheng-Yi, Zheng Chun-Long
College of Science, Zhejiang Lishui University, Lishui 323000, China;Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: